# SDR 97ZZZX527

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8470P
- Make and model: Piper PA-32-301
- Aircraft serial: 328206010
- System (JASC): 5245 · Air Conditioning Doors
- Part: Bearing Assy
- Part number: 9956100
- Condition: Failed
- Location: Ac Cond Door
- Part time: 2,710 hours
- Stage of operation: CR
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

BEARING ASSY BROKE CAUSING AIR CONDITIONER CONDENSOR DOOR TO DROP INTO THE AIRSTREAM.  THIS CAUSED HEAVY VIBRATION AND AIRCRAFT BECAME HARD TO CONTROL.  PILOT LANDED AT NEAREST AIRPORT.  THIS HAS HAPPENED TWICE BEFORE ON THIS AIRCRAFT.  SUSPECT IMPROPER DOOR RIGGING AS A FACTOR.
